# SDR CA050428003

- Difficulty date: March 17, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 6,038 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9530175400
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START.  IGNITORS FOUND UNSERVICEABLE.  ORIGINALLY INSTALLED APRIL 4, 2003.
